# SDR CALA2017122904671

- Difficulty date: December 28, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,914 hours, 16,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N250532
- Condition: Cracked
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT, BS 1320 AND 1340, BL 0 FOUND CRACKED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PAR 4.
